I have been taking Symvastatin for about 4 weeks now and am having joint aching.......all of my joints ache all day and most of the evening. i asked my doctor for a blood test because on my bottle it says to have a blood test done 4-6 weeks after starting on the med. I would like other''s feedback if they have had similar symptoms as mine. I haven't heard back from my doctor yet and I suspect he will have me have the blood test done. I am just curious if others have experienced the same or similarly.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...